# SDR HEEA0010492

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5F155105
- Condition: Damaged
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS STRIPPED THREADS AND POSSIBLE METAL.
